MAUDE Adverse Event Report: ANES CIRCUIT, ADULT, 108 IN EXP, 3L BAG; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)

ANES CIRCUIT, ADULT, 108 IN EXP, 3L BAG; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Model Number ANES CIRCUIT, ADULT, 108 IN EXP, 3L BAG
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, vyaire has not received the suspect device/component for evaluation.Therefore, no root cause could be determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that following intubation, one of the two vital signs adult anesthesia breathing circuit, attachment pieces that provide air exchange and oxygenation had a malfunctioned due to a plastic piece covering the entirety of the air exchange circuit filter.This prevented any air exchange from happening.This resulted in the patient not receiving oxygenation, requiring manual ventilation to be used until it was replaced with a new circuit.At this time, there is no information regarding patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Result of investigation: the device history record (dhr) review did not show any deviations to manufacturer specification.For functionality failure, it is imperative to receive a sample to duplicate the failure as described.

Brand Name
ANES CIRCUIT, ADULT, 108 IN EXP, 3L BAG
Common Device Name
VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
MDR Report Key10261392
Report Number8030673-2020-00102
Device Sequence Number19587574
Product Code BTM
UDI-Device Identifier10190752121539
UDI-Public(01)10190752121539(10)0004143192
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANES CIRCUIT, ADULT, 108 IN EXP, 3L BAG
Device Catalogue NumberADU520X4D
Device Lot Number0004143192
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer07/16/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date08/12/2020
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;